ive been applying using the applicator the 1st 3 days were ok but have developed diareah do you think i just have a bug or poss side effect?
It is not listed as possible side effect, I suggest you contact your Dr.
Possible side effects
Like all medicines, Xyloproct Ointment can cause side effects, although not everybody gets them.
Stop using Xyloproct Ointment and talk to your doctor straight away if you notice any of the following – you may need urgent medical treatment:
Sudden onset of rash, itching or hives on the skin.
Swelling of the face, lips, tongue or other parts of the body.
Shortness of breath, wheezing or trouble breathing.
This may mean that you are having an allergic reaction.
Stop using Xyloproct Ointment and talk to your doctor if you notice any of the following:
Soreness in your back passage.
Bleeding from your back passage.
Other possible side effects:
Redness, swelling and itching where Xyloproct Ointment has been put on your body.
If any of the side effects get serious, or if you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Aug 2009 • 1 answer
Posted 22 May 2010 • 1 answer
Posted 6 Nov 2010 • 1 answer
Posted 23 Oct 2013 • 1 answer
Viral load prior to Harvoni... 275,975 iu/ml-viral load as of 08/10/2017 90,275 iu/ml. Is this Good?
Posted 21 Aug 2017 • 3 answers